MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 5/14MM

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 5/14MM
Catalog Number 02.09.0514H
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 june 2018: lot 143030: (b)(4) items manufactured and released on 16 july 2014.Expiration date: 30.06.2019 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director on 12 june 2018: one (1) year and 5 months after implantation of a hinged total knee system, the insert fixation screw was found loose in the joint.Immediate removal and swap of the screw and visual inspection of the articular surfaces for possible damage are strongly recommended.Reasons for self unscrewing of the fixation screw are not known: one possibility is insufficient tightening torque but other conditions may also play a role.
 
Event or Problem Description
About 1 year and 5 months after primary the surgeon revised the patient for inlay screw unscrewing.The surgeon swapped successfully the inlay screw.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 5/14MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7605412
Report Number3005180920-2018-00430
Device Sequence Number1624175
Product Code KRO
UDI-Device Identifier07630030825279
UDI-Public07630030825279
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number02.09.0514H
Device Lot Number143030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;